# SDR HEEA084152

- Difficulty date: February 11, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 6720 · Tail Rotor Control System
- Part: Bearing
- Part number: 7610305003042
- Condition: Worn
- Location: T/R Pitch Link
- Component: T/R Pitch Link
- Component part number: 7610305003042
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR PITCH LINK HAS WORN BEARINGS. REPLACED 8 EACH SB5081-102 BEARINGS DUE TO WORN; 8 EACH 76106-07017-103 RETAINER BEARINGS DUE TO WORN AND 4 EACH PHIS76-225 DECAL DUE TO WORN.  REPAIRED.
